# SDR SWAA064154

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 34,230 hours, 28,528 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: 596
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 WHEEL INNER BEARING FAILED.  REMOVED AND REPLACED NR 4 BRAKE AND WHEEL, AXLE SLEEVE AND BRAKE SPACER PER MM.  REMOVED AND REPLACED RIGHT MLG INNER CYLINDER PER MM.
